# SDR DL72S952845

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 2710 · Aileron Control System
- Part: Control Modular
- Part number: 65178234
- Condition: Cracked
- Location: Aileron
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXIOUT, HAD SMOKE IN CABIN.  AIRCRAFT WAS EVACUATED.  FOUND  AILERON CONTROL MODULE WITH BLOWN SEAL AND CRACKED HOUSING, CAUSING HYDRAULIC LEAK AND CONTAMINATING APU INLET, WHICH CAUSED SMOKE IN CABIN.  REPLACED MODULE, OPERATION NORMAL.
